# SDR QXEA20080354

- Difficulty date: April 6, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 16,985 hours, 17,130 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Connector
- Condition: Loose
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOI- FLIGHT 2385 - ON TAKEOFF, AUTO-FEATHER SYSTEM FAILED TO ARM.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE TIGHTENED THE CONNECTOR TO THE CONFIG MODULE 9811-J5003.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
